# SDR 2002FA0000195

- Difficulty date: February 10, 2002
- Submitted: February 10, 2002
- Operation: General aviation
- Aircraft: N24338
- Make and model: Cessna 172R
- Aircraft serial: 17280810
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING AN ANNUAL INSPECTION THAT FIREWALL HAD A 2.75 INCH CRACK AT THE CENTER, LOWER COWL MOUNT DOUBLER.  ALMOST IMPOSSIBLE TO VISUALLY DISCOVER WITHOUT KNOWLEDGE OF THE PROBLEM.
